# SDR DHL2005807507

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AILERON FWD UPPER SKIN 0.500 CRACK, STA XA 502.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-8-1 FIG 1.  REMOVED DAMAGED PLATING IAW SRM 51-1-21 PG 1.  FABRICATED NEW PLATING (AL7075T6 0.040) IAW SRM 57-8-1 FIG 1.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERIOR IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW PLATING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1.  PERFORMED BALANCING OF RT INBOARD AIL IAW SRM 51-4-1 PG 1-3.  REMOVED (2EA) WEIGHTS P/N 5706734-43 AT STA XA 523.000.  FOUND WITHIN TOLERANCE (MOMENT: 3326.64 IN-LBS).
